# SDR SWIA202055487

- Difficulty date: November 30, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA INTERCOSTALS AT FS 349.00 TO FS 364.00 BETWEEN STRINGERS 26L AND 26R HAVE MULTIPLE SPOT OF CORROSION.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED 2 EA INTERCOSTALS AT FS 349 TO FS 364 BETWEEN STR 26L AND 26R, IAW SRM 51-42-06, 51-42-21, 51-40-11.  COMPLETED TASK CARD 51-900-1003-SKY.  FORM M-337 ATTACHED, NO WEIGHT AND BALANCE CHANGE.
